# SDR CA041104007

- Difficulty date: November 3, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 51,480 hours
- Engine: Pwa PT6A28
- System (JASC): 3251 · Steering Unit
- Part: Support
- Part number: 1158200557
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION THE SUPPORT BRACKET FOR THE STEERING IN THE UPPER LT CORNER WAS FOUND CRACKED.
